# SDR A6WA200640411

- Difficulty date: December 6, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 14,976 hours, 13,204 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER BOARDING DOOR WILL NOT OPEN FROM OUTSIDE, THE HANDLE WILL NOT TURN.  ADJUSTED PUSHROD ASSY BETWEEN PIVOT LEVER ROLL LATCH TORQUE TUBE, OPS CHECK GOOD IAW AMM.  (K)
